MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547050
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was unpacked on (b)(6) 2020.According to the complainant, there was a small hole in the packaging that seems to compromise sterility.There was no patient or procedure involved.
 
Additional Manufacturer Narrative
Block h6: problem code 2385 captures the reportable event of hole in sterile packaging.Block h10: a visual examination of the complaint device revealed that there is a hole in the back section of the pouch.This failure is likely due to inappropriate transport or storage of the device.Therefore, the most probable root cause is cause traced to transport/storage.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was unpacked on (b)(6), 2020.According to the complainant, there was a small hole in the packaging that seems to compromise sterility.There was no patient or procedure involved.

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10014469
Report Number3005099803-2020-01787
Device Sequence Number14191262
Product Code FGE
UDI-Device Identifier08714729790303
UDI-Public08714729790303
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2021
Device Model NumberM00547050
Device Catalogue Number4705
Device Lot Number0024939133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1